MathSciNet Relay Station
MathSciNet bibliographic data
MR1304138 58F14 (58F15)
Homburg, Ale Jan; Kokubu, Hiroshi; Krupa, Martin The cusp horseshoe and its bifurcations in the unfolding of an inclination-flip homoclinic orbit. Ergodic Theory Dynam. Systems 14 (1994), no. 4, 667–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement